MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200
Model Number DIMENSION EXL 200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center.A siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument and data.There was no product non-conformance identified.The cse determined the customer did not fully reconnect the sample tubing after replacing the sample probe tip during the time of the incident.The customer processed tests on 4 sample id while the tubing was not fully connected and all results were affected however only the troponin results were reported as the other tests results were flagged by the instrument and not reported out.Siemens concluded that the cause of the event was operator error in that the sample tubing was not reconnected properly.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant, falsely high cardiac troponin (tni) patient results were obtained on a dimension exl 200 instrument.The initial result for sid (b)(6) was reported to the physician(s) and questioned.A new sample was drawn under sid (b)(6), on the same patient and repeated on the same instrument, resulting in a lower value.Additionally, both samples were repeated on the same instrument, resulting in a lower value.The initial results for sid (b)(6) and (b)(6) were reported to the physician(s) and questioned.The same samples were repeated on the same instrument, resulting in lower values.The repeat results were reported, as the correct results, to the physician(s).It was reported that a patient (sid (b)(6)) received unnecessary medication as a result.There are no reports of patient intervention or adverse health consequences due to the discordant results.

Brand Name
DIMENSION EXL 200
Common Device Name
DIMENSION EXL 200
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key9191437
Report Number2517506-2019-00398
Device Sequence Number3731514
Product Code JJE
UDI-Device Identifier00842768022067
UDI-Public00842768022067
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K073604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1